# SDR UALA2011121206820

- Difficulty date: December 12, 2011
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 47,684 hours, 12,954 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 794640
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BEHIND SEAT 17HJ INOPERATIVE.  SECURED LOOSE CONNECTOR, OP CHECKED GOOD.
